# SDR BSYA2009014

- Difficulty date: February 20, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- Aircraft time: 13,966 hours
- Engine: Cont IO520*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Condition: Unknown
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GOING INTO HFD, DIVERTED TO BDL BECAUSE OF RIGHT ENGINE HAD LOW OIL PRESSURE.  MAINTENANCE ADJUSTED OIL PRESSURE TO THE MIDDLE OF GREEN ARC.  OK FOR CONTINUED SERVICE.
